# SDR ASAA9680049

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD TWO RED EMERGENCY FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE.  REPAIRED WIRE TO TRACK LIGHTS AND OPERATED NORMALLY.  (X)
